MathSciNet Relay Station
MathSciNet bibliographic data
MR1476113 (99i:47024) 47A57 (30E05 32A35)
Alpay, D.; Bolotnikov, V. On the tangential interpolation problem for matrix-valued $H\sb 2$-functions of two variables. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1789–1799.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement